Skip to Content

What medication for pain can create difficulty swallowing?

Responses (2)

balbanese 19 Sep 2014

Any one that you have that allergic reaction to. Your Dr can help you figure out which ones will do this to you, as the categories are relatively few. It could also be an interaction with something else in your system, again, your Dr can figure this out.

pamee 21 Sep 2014

Hello Bart,
Difficulty swallowing, (also called dysphagia) Is usually a sign of a problem with your throat or esophogus - the muscular tube that moves food and liquids from the back of your mouth to your stomach. Although dysphagia can happen to anyone, it is most common in older adults, babies, and people who have problems of the brain or nervous system.
There are many different problems that can prevent the throat or esophagus from working properly. Some of these are minor, and others are more serious. If you have a hard time swallowing once or twice, you probably do not have a medical problem. But if you have trouble swallowing on a regular basis, you may have a more serious problem that needs treatment. Many things can cause difficulty swallowing. My advice to you would be to contact your doctor if dysphagia occurs often.
Wishing you the best outcome,
pamee

Bart1395 21 Sep 2014

Thanks, will talk with Dr about it.

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions